MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7115
Medical Device Problem Codes Break (1069); Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: facility name "(b)(6) hospital." h3/h6: the device was not returned for analysis.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.The customer provided two photos for the evaluation.Photo 1- shows a label of the product extension set p/n: 21-7115-24 l/n:4453483, the sample reported in the complaint.Photo 2- shows an extension set incomplete, is possible to see a disconnection in the y site and valve.The investigation confirmed the customer reported disconnection issue.Since the sample complaint was not returned for evaluation, the failure mode cannot be attributed to the manufacturing process.A device history review had no significant findings.
 
Event or Problem Description
It was reported that the tubing detached at the patient's home without the family handling it.Per reporter, this is not the first time this has happened.The ide tested 2 other tubing in stock in its service- by forcing a little, the valve broke on one of the open tubing.On the 2nd tubing, the valve cannot be misadapted.Per reporter, the problem was discovered during use with the patient.The issue of the device did not aggravate the patient's condition, but the nurse had to change the equipment.
 
Additional Manufacturer Narrative
D3: correction.D9: 13-nov-2024.H3: eleven photos were provided for evaluation, and two samples were returned in used condition.The returned samples were visually inspected and visual defects were found.On sample 1, the ¿y¿ tube is damaged and stuck to the male luer.On sample 2, male luer could not be detached from the ¿y¿ tube.A lot history review was performed for lot number 4453483 and no anomalies were identified.The cause of the defects is unknown.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana MN
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19931923
Report Number3012307300-2024-07293
Device Sequence Number2736157
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public(01)10610586034503(17)290105(10)4453483
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7115
Device Catalogue Number21-7115-24
Device Lot Number4453483
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale